Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

   
 
 

 

Covering rational ruled surfaces


Authors: J. Rafael Sendra, David Sevilla and Carlos Villarino
Journal: Math. Comp. 86 (2017), 2861-2875
MSC (2010): Primary 14Q10, 68W30
DOI: https://doi.org/10.1090/mcom/3193
Published electronically: March 3, 2017
MathSciNet review: 3667027
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an algorithm that covers any given rational ruled surface with two rational parametrizations. In addition, we present an algorithm that transforms any rational surface parametrization into a new rational surface parametrization without affine base points and such that the degree of the corresponding maps is preserved.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 14Q10, 68W30

Retrieve articles in all journals with MSC (2010): 14Q10, 68W30


Additional Information

J. Rafael Sendra
Affiliation: Department of Physics and Mathematics, Research Group asynacs, University of Alcalá, E-28871 Alcalá de Henares, Madrid, Spain
MR Author ID: 260673
Email: Rafael.Sendra@uah.es

David Sevilla
Affiliation: University Center of Mérida, University of Extremadura, Av. Santa Teresa de Jornet 38, E-06800 Mérida, Badajoz, Spain
MR Author ID: 700228
Email: sevillad@unex.es

Carlos Villarino
Affiliation: Department of Physics and Mathematics, Research Group asynacs, University of Alcalá, E-28871 Alcalá de Henares, Madrid, Spain
MR Author ID: 683262
Email: Carlos.Villarino@uah.es

Keywords: Parametrization of ruled surfaces, normality, base points
Received by editor(s): October 20, 2014
Received by editor(s) in revised form: April 26, 2016
Published electronically: March 3, 2017
Article copyright: © Copyright 2017 by the authors